# SDR ASAA2013040194314

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,373 hours, 5,459 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT ON LIGHT EXTINGUISHED WITH COLD OUT SIDE TEMP.  CONFIRMED.  PERFORMED WINDOW O/H TEST & RESET.  OPS CHECK & GROUND VERIFICATION CHECK GOOD OF L2 WINDOW HEAT REF MM 30-41-00.
